# SDR SWAA2022032139360

- Difficulty date: September 18, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 62,580 hours, 36,612 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; STA. 120.30; 3RD VERTICAL STIFFENER FROM THE FRONT IS CRACKED. / REPAIRED L/H HORZ STAB INSPAR RIB STA 120.30. TRIMED OUTCRACK ON 3RD VERTICAL STIFFENER FROM FRONT SPAR. NDI NO DEFECTS NOTED. REPAIRED IAW SRM 55-10-09-2R-4
